Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS La Crosse, WI

June 4, 2016Houston County, Winona County, Minnesota

NWS La Crosse, WI issued this special weather statement at Jun 4, 2016, 3:12 PM CDT for Houston County, Winona County, Minnesota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2016, 3:12 PM CDT (20:12 UTC)
Expired
Jun 4, 2016, 4:00 PM CDT
In force
48 min
Issued by
NWS La Crosse, WI

Counties Houston County, MN, Winona County, MN

The radar

The La Crosse radar (KARX), 34 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

541 
WWUS83 KARX 042012
SPSARX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT SAT JUN 4 2016

MNZ088-095-096-WIZ032-033-042100-
WINONA-HOUSTON-FILLMORE-TREMPEALEAU-BUFFALO-
312 PM CDT SAT JUN 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WINONA...EASTERN
FILLMORE...HOUSTON...SOUTHWESTERN TREMPEALEAU AND SOUTHEASTERN
BUFFALO COUNTIES...

AT 312 PM CDT...RADAR INDICATED THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM FOUNTAIN CITY TO NEAR HARMONY. MOVEMENT WAS EAST
AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  WINONA...FOUNTAIN CITY...GOODVIEW AND ROLLINGSTONE AROUND 315 PM 
  CDT. 
  TREMPEALEAU AROUND 335 PM CDT. 
  MABEL AROUND 340 PM CDT. 
  SPRING GROVE AROUND 355 PM CDT. 
  CALEDONIA AND HOUSTON AROUND 400 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DODGE...NEW HARTFORD...
RUSHFORD VILLAGE...WILSON AND MOUND PRAIRIE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4418 9186 4415 9144 4401 9142 4399 9143
      4398 9142 4394 9140 4351 9124 4351 9216
TIME...MOT...LOC 2012Z 255DEG 27KT 4411 9170 4352 9207 

$$

WETENKAMP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:05 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 4, 3:05 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
305 PM CDT SAT JUN 4 2016

.SHORT TERM...(Tonight through Sunday night)
Issued at 305 PM CDT Sat Jun 4 2016

Main fcst concerns this period: Decreasing SHRA/TSRA chances
tonight, SHRA/TSRA chances Sun afternoon, temperatures.

Data analysis at 18Z had a broad area of low pressure centered near
KEAU with a pressure fall-rise couplet from southeast WI to central
MN on either side of the low. Per WV imagery, a rather vigorous
shortwave located near the Twin Cities was rotating southeast across
MN. Lift ahead of the wave, diurnal SBCAPE of 500-1000 J/KG and deep
cyclonic convergence with the sfc-mid level low/trough producing sct-
bkn coverage of SHRA/TSRA across much of eastern MN into western
WI ahead of it. The SHRA/TSRA moving southeast around 20 mph and set
to move across much of the fcst area thru the rest of the afternoon.

No big errors noted with 04.12Z model initializations. Solutions
similar as troughing deepens over the western great lakes tonight
then moves east Sun. Tightening consensus , then as stronger
shortwave energy drop down the west side of the trough into MN/
northern WI Sun night. Trend favors faster/stronger of the earlier
runs with the Sunday night feature into MN/WI. With the rather tight
model agreement, short-term fcst confidence is good this cycle.

For the short term: SHRA/sct TSRA ahead of/with the MN shortwave
will continue to spread southeast across the fcst area late this
afternoon/early this evening as the shortwave passes. As the SB/MU
CAPE wanes this evening and the wave/mid level trough axis pass, the
SHRA/TSRA will diminish/exit. Continued some 30-60% precip chances
into early this evening, then diminished/ended them by 06/07Z.
Stronger/deeper subsidence behind the passing shortwave/trough axis
should clear out the bulk of the clouds for later tonight/Sun
morning. Cooler post-trough low level airmass rotates across the
area tonight however mdt sfc pressure gradient looks to keep
boundary layer stirred with northwest winds 5-10 mph and lows from
dipping too far. Some sunshine Sun morning sets the stage for
diurnal warming/mixing, steeper sfc-650mb lapse rates and as much as
200-500 J/KG of SBCAPE in the afternoon. Model soundings/x-sections
showing an increase of 850-700MB moisture over mainly the northeast
half of the fcst area Sun afternoon, as a weak shortwave rotates
southeast thru the flow. A weak sfc trough and some 925-850MB warm
advection for convergence/lift to also swing southeast across the
area Sun afternoon. Raised SHRA/isolated TSRA chances into the 20-
40% range mainly across the northeast half of the fcst area Sun
afternoon. Diurnal mixing progged to 850-800MB Sun afternoon with as
much as 30kts of NW wind in the top of the mixed layer. Raised winds
a bit for Sun afternoon. Few SHRA to persist into early Sun evening
then diminish/ end for the late evening/overnight hours with diurnal
cooling and airmass stabilization. Low level cold advection returns
for Sun night behind the weak trough, for what should be another
night similar to tonight as far as clouds/winds/lows. Stayed with a
blend of the guidance lows/highs for tonight thru Sun night.

.LONG TERM...(Monday through Saturday)
Issued at 305 PM CDT Sat Jun 4 2016

For Monday thru Tuesday night: Main fcst concerns this period are
diurnal SHRA/TSRA chances again Mon afternoon, seasonably cool temps
thru the period.

Some detail differences on Monday, but 04.12Z model runs in decent
agreement for a stronger shortwave in the northwest flow to drop
across the Upper Midwest thru the day. Overall trend favors stronger
of earlier runs with this feature. Increasing detail differences on
what would be another wave to drop across the western great lakes
Mon night into Tue, but overall trend for Mon night thru Tue night
is rising hgts over the region as the main troughing slowly
progresses east. Fcst confidence for Mon thru Tue night is on the
good side this cycle.

Similar situation to today's looks to be setting up for the fcst
area on Mon. A vigorous shortwave dropping south across the area,
deep cyclonic convergence, 500-1000 J/KG CAPE over the area during
the late morning/afternoon hours, and steep sfc-600MB lapse rates.
Raised/expanded SHRA/isolated TSRA chance across the fcst area
centered on Mon afternoon as the shortwave would be passing, with
increasing SHRA chances for the late morning then lingering into the
early evening. Diurnal mixing to 850-800MB progged on Mon with
around 30kts of NW wind in the top of the mixed layer. Mon to be
another brisk/gusty NW winds and raised winds/wind gusts in the
grids for Mon afternoon. Per model soundings/X-sections, plenty of
925-700MB moisture looking to linger over the area Mon night. This
and northwest gradient winds of 5-15 mph thru the night to keep lows
from dropping to far as the colder of the low level airmass moves
across the fcst area. Stronger/deeper subsidence to spread across
the area Tue as hgts start to rise. GFS appears as an outlier with a
much further southwest tracking shortwave across the region Tue.
Other models track this feature across lk Superior/MI. Kept Tue/Tue
night dry as the column dries and Can high pressure builds into the
region. Even with sunshine Tue, mixed 850MB temps only support highs
around 70F. Tue night to be the cooler night with lighter winds as
the sfc ridge axis approaches, skies are clear/mostly clear and a
rather cool low level airmass remains over MN/IA/WI. If winds fully
decouple Tue night, cannot rule out some Wed morning lows in the
upper 30s in the usual cold low laying areas along/northeast of I-
94. For now stayed with a blend of the guidance highs/lows for Mon
thru Tue night, which blend quite well with neighboring grids.

For Wednesday thru Saturday (days 4 to 7): Main fcst concerns this
period are small SHRA/TSRA chances much of Wed night thru Sat,
warming temps thru the period.

Model runs of 04.00Z/04.12Z again in rather good agreement for hgts
to gradually rise over the north-central CONUS as mid level ridging
is slowly pushed east across NOAM. Some detail differences on a
shortwave or two working thru the broader ridging later in the week
into Sat, but this is more-or-less expected at the day 5-7
timeframe. Confidence is good for warming temps thru the period and
average to below on any precip chances for Thu thru Sat.

Sfc Canadian high east of the mid level ridge axis drifts east of
the region Wed. South/southwest flow, lower level warm and
moisture advection then spreads back into the Upper Midwest
starting Wed night and contining into Sat. Instability increases
over the area as well. Any weak shortwaves rippling thru the flow
from Wed night onward would have the potential to trigger some
SHRA/TSRA in/around the area. Confidence not high for them but the
small 15-30% consensus SHRA/TSRA chance much of the Thu thru Sat
period okay for now. The prolonged southwest flow/low level warm
advection sends 850MB temps over the area into the 20-22C range by
Sat. These 850MB temps capable of supporting some highs around
90F by days 6/7. Again, confidence on the good side for temps to
be above normal (mid 70s) for Thu thru Sat. Due to the uncertainty
with cloud cover and SHRA/TSRA potential on days 5-7, model/
ensemble consensus highs/lows for Wed thru Sat look good at this
time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 100 PM CDT Sat Jun 4 2016

Scattered showers and isolated thunderstorms will move across the
TAF sites this afternoon. MVFR conditions are expected in the
steadier showers. MVFR stratocumulus is expected late afternoon
into the overnight with cloud bases around 2500 ft. Look for the
stratocumulus to dissipate overnight. Northwest winds will
increase to 12 to 15 kts on Sunday with gusts to around 25 kts
possible.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...RRS
LONG TERM....RRS
AVIATION.....WETENKAMP
Hazardous weather outlook, Jun 4, 3:01 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
301 PM CDT SAT JUN 4 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
042-053>055-061-050815-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND-
GRANT-
301 PM CDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS EVENING.
THE STRONGER STORMS MAY PRODUCE SMALL HAIL...BRIEF HEAVY
DOWNPOURS...AND WIND GUSTS TO 35 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON. SEVERE
WEATHER IS NOT EXPECTED. LOW THUNDERSTORM CHANCES THEN RETURN
THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-029-034-043-044-050815-
TAYLOR-CLARK-JACKSON-JUNEAU-ADAMS-
301 PM CDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST INTO
CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED INTO EARLY THIS EVENING. A FEW STORMS
COULD BECOME STRONG WITH SMALL HAIL...WIND GUSTS TO 35 MPH...AND BRIEF
HEAVY DOWNPOURS. IN ADDITION...THE STRONGER STORMS COULD PRODUCE
BRIEF FUNNEL CLOUDS THROUGH LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON. SEVERE
WEATHER IS NOT EXPECTED. LOW THUNDERSTORM CHANCES THEN RETURN
THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Local storm report, Jun 4, 9:40 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
940 AM CDT SAT JUN 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NNE BLACK RIVER FALLS 44.32N 90.83W
06/04/2016  M1.57 INCH       JACKSON            WI   COCORAHS

            COCORAHS STATION BLACK RIVER FALLS 1.7 NNE
            /WI-JK-1/.

0730 AM     HEAVY RAIN       1 SSW BLACK RIVER FALLS 44.29N 90.85W
06/04/2016  M1.41 INCH       JACKSON            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLACK RIVER FALLS
            SEWAGE /BLKW3/.

0600 AM     HEAVY RAIN       2 NE GOODVIEW           44.09N 91.67W
06/04/2016  M1.33 INCH       WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WINONA DAM 5A
            /WIDM5/.

0715 AM     HEAVY RAIN       1 E BLACK RIVER FALLS   44.30N 90.83W
06/04/2016  M1.30 INCH       JACKSON            WI   MESONET

            MESONET STATION 1 E BLACK RIVER FALLS
            /BFWW3/.

0915 AM     HEAVY RAIN       1 E BLACK RIVER FALLS   44.30N 90.83W
06/04/2016  M1.30 INCH       JACKSON            WI   MESONET

            MESONET STATION 1 E BLACK RIVER FALLS
            /BFWW3/.

0715 AM     HEAVY RAIN       1 E BLACK RIVER FALLS   44.30N 90.83W
06/04/2016  M1.30 INCH       JACKSON            WI   MESONET

            MESONET STATION 1 E BLACK RIVER FALLS
            /BFWW3/.

0700 AM     HEAVY RAIN       NEW HAMPTON             43.06N 92.32W
06/04/2016  M1.29 INCH       CHICKASAW          IA   COCORAHS

            COCORAHS STATION NEW HAMPTON /IA-CW-2/.

0700 AM     HEAVY RAIN       NEW HAMPTON             43.06N 92.32W
06/04/2016  M1.27 INCH       CHICKASAW          IA   COCORAHS

            COCORAHS STATION NEW HAMPTON /IA-CW-3/.

0900 AM     HEAVY RAIN       1 W NEILLSVILLE         44.56N 90.61W
06/04/2016  M1.26 INCH       CLARK              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION NEILLSVILLE 1W
            /NEIW3/.

0700 AM     HEAVY RAIN       1 W NEILLSVILLE         44.56N 90.61W
06/04/2016  M1.26 INCH       CLARK              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION NEILLSVILLE 1W
            /NEIW3/.

0838 AM     HEAVY RAIN       HATFIELD                44.41N 90.73W
06/04/2016  M1.25 INCH       JACKSON            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HATFIELD DAM /HABW3/.

1200 AM     HEAVY RAIN       HATFIELD                44.41N 90.73W
06/04/2016  M1.25 INCH       JACKSON            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HATFIELD DAM /HABW3/.

0800 AM     HEAVY RAIN       2 NNE OWEN              44.98N 90.55W
06/04/2016  M1.18 INCH       CLARK              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION OWEN 2N /OWEW3/.

0700 AM     HEAVY RAIN       2 WSW NASHUA            42.94N 92.57W
06/04/2016  M1.15 INCH       FLOYD              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION NASHUA 2SW /NHUI4/.

0910 AM     HEAVY RAIN       1 E WINONA              44.05N 91.63W
06/04/2016  M1.07 INCH       WINONA             MN   MESONET

            MESONET STATION 1 E WINONA /D8011/.

0735 AM     HEAVY RAIN       1 E WINONA              44.05N 91.63W
06/04/2016  M1.07 INCH       WINONA             MN   MESONET

            MESONET STATION 1 E WINONA /D8011/.

0845 AM     HEAVY RAIN       2 SSE BASSETT           43.03N 92.50W
06/04/2016  M1.04 INCH       CHICKASAW          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION IONIA 2W /IONI4/.

0845 AM     HEAVY RAIN       1 NNE HOUSTON           43.77N 91.57W
06/04/2016  M1.03 INCH       HOUSTON            MN   MESONET

            MESONET STATION HOUSTON /HOUM5/.

0645 AM     HEAVY RAIN       1 NNE HOUSTON           43.77N 91.57W
06/04/2016  M1.03 INCH       HOUSTON            MN   MESONET

            MESONET STATION HOUSTON /HOUM5/.

0800 AM     HEAVY RAIN       4 NW EITZEN             43.56N 91.51W
06/04/2016  M1.00 INCH       HOUSTON            MN   COCORAHS

            COCORAHS STATION 4 NW EITZEN /MN-HS-4/.

0653 AM     HEAVY RAIN       1 N GOODVIEW            44.08N 91.71W
06/04/2016  M1.00 INCH       WINONA             MN   AWOS

            AWOS STATION WINONA MUNICIPAL AIRPORT /ONA/.

0700 AM     HEAVY RAIN       1 WNW WAUCOMA           43.06N 92.05W
06/04/2016  M1.00 INCH       FAYETTE            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION WAUCOMA 1WNW /WACI4/.

0653 AM     HEAVY RAIN       1 N GOODVIEW            44.08N 91.71W
06/04/2016  M1.00 INCH       WINONA             MN   AWOS

            AWOS STATION WINONA MUNICIPAL AIRPORT /ONA/.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Special weather statement, Jun 4, 2:28 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
228 PM CDT SAT JUN 4 2016

MNZ079-087-042000-
WABASHA-OLMSTED-
228 PM CDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WABASHA AND
NORTHEASTERN OLMSTED COUNTIES...

AT 228 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ORONOCO...OR 8
MILES NORTH OF ROCHESTER...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROCHESTER...PLAINVIEW...ORONOCO...ELGIN...WEST ALBANY...BREMEN...MILLVILLE...
HAMMOND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4401 9247 4417 9260 4433 9226 4415 9210
TIME...MOT...LOC 1928Z 239DEG 18KT 4413 9245

WETENKAMP
Local storm report, Jun 4, 3:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
307 PM CDT SAT JUN 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             3 E DOUGLAS             44.10N 92.51W
06/04/2016  M0.25 INCH       OLMSTED            MN   PUBLIC

            .

&&

NWS LA CROSSE WI
IRIS SYSTEM
Special weather statement, Jun 4, 3:12 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT SAT JUN 4 2016

MNZ088-095-096-WIZ032-033-042100-
WINONA-HOUSTON-FILLMORE-TREMPEALEAU-BUFFALO-
312 PM CDT SAT JUN 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WINONA...EASTERN
FILLMORE...HOUSTON...SOUTHWESTERN TREMPEALEAU AND SOUTHEASTERN
BUFFALO COUNTIES...

AT 312 PM CDT...RADAR INDICATED THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM FOUNTAIN CITY TO NEAR HARMONY. MOVEMENT WAS EAST
AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  WINONA...FOUNTAIN CITY...GOODVIEW AND ROLLINGSTONE AROUND 315 PM
  CDT.
  TREMPEALEAU AROUND 335 PM CDT.
  MABEL AROUND 340 PM CDT.
  SPRING GROVE AROUND 355 PM CDT.
  CALEDONIA AND HOUSTON AROUND 400 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DODGE...NEW HARTFORD...
RUSHFORD VILLAGE...WILSON AND MOUND PRAIRIE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4418 9186 4415 9144 4401 9142 4399 9143
      4398 9142 4394 9140 4351 9124 4351 9216
TIME...MOT...LOC 2012Z 255DEG 27KT 4411 9170 4352 9207

WETENKAMP

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 1:59 AM CDTSpecial Weather StatementARXCrawford31 min
Jun 4, 2:28 PM CDTSpecial Weather StatementARXWabasha32 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.